# SDR UIEA2021041500906

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,319 hours, 18,242 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: SX3035A1
- Condition: Malfunctioned
- Location: Flow Sensing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AIR FROM APU.( TRANSFER TO DMI 145336 PER MEL 48-11-01-01, CAT C.  19APR, CVG MX, LP 1444125, ITEM M6: REMOVED AND REPLACED FLOW SENSING MODULE IAW AMM 49-53-08, OPS CK GOOD. DMI 145336 CLEARED. PLACARDS REMOVED. ST 1821Z.
